# SDR IXXA20170320175

- Difficulty date: February 22, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500-522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LEFT UPPER OTBD CEILING SUPPORT IS CORRODED BETWEEN BS 500 - 522.  REMOVED AND REPLACED SUPPORT IAW SRM 51-40-02, SECTION 9.
